# SDR QXEA0200320

- Difficulty date: February 23, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 39,276 hours, 47,529 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 9507305
- Part serial: PNS007
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 108,515 hours, 108,274 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, P
- Precautionary procedure: K

## Discrepancy

PDX- AIR TRAFFIC CONTROL ADVISED ON DEPARTURE FROM FRESNO THAT THREE SEPARATE CALLS WERE MADE, REPORTING THAT FUEL WAS VENTING FROM THE AIRCRAFT.  ALL INDICATIONS FROM THE COCKPIT WERE NORMAL THE ENTIRE FLIGHT.  REMOVED AND REPLACED VENT FLOAT VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
